Solution of the problem of differentiation of Abelian functions over parameters for families of (n, s)-curves

V. M. Buchstaber, D. V. Leykin

Research output: Contribution to journalArticlepeer-review

19 Citations (Scopus)

Abstract

We consider a wide class of models of plane algebraic curves, so-called (n, s)-curves. The case (2, 3) is the classical Weierstrass model of an elliptic curve. On the basis of the theory of multivariate sigma functions, for every pair of coprime n and s we obtain an effective description of the Lie algebra of derivations of the field of fiberwise Abelian functions defined on the total space of the bundle whose base is the parameter space of the family of nondegenerate (n, s)-curves and whose fibers are the Jacobi varieties of these curves. The essence of the method is demonstrated by the example of Weierstrass elliptic functions. Details are given for the case of a family of genus 2 curves.

Original languageEnglish
Pages (from-to)268-278
Number of pages11
JournalFunctional Analysis and its Applications
Volume42
Issue number4
DOIs
Publication statusPublished - Oct 2008
Externally publishedYes

Keywords

  • (n, s)-curve
  • Differentiation with respect to parameters
  • Sigma function
  • Universal bundle of Jacobi varieties
  • Vector field tangent to the discriminant of a singularity

Fingerprint

Dive into the research topics of 'Solution of the problem of differentiation of Abelian functions over parameters for families of (n, s)-curves'. Together they form a unique fingerprint.

Cite this